# SDR UIEA2022052300517

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 NACELLE  I/B SIDE MID SECTION HAS 1EA  FASTENER NOT TORQUED &  PROTRUDING  SECURED FASTENER AT # 2 NACELLE INBOARD SIDE MID SECTION AS PER 767-300 SRM 51-40-02-0G-0
